# SDR SWAA2021080295711

- Difficulty date: July 15, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT IS CRACKED AT BS 500A W/L 156 LBL 24 ; / [01] REMOVED CRACKED LH FLOOR TO SIDEWALL SUPPORT FCB BS 500A W/L 156 LBL 24 IAW SRM 51-40-02-0G-0 STEP 4; E; FIGURE 8; [02] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE OUT OF MATERIAL BAC 1496-444 7075-T6 LOT#1453146-2 IAW SRM 53- 00-53-2R-5; DWG 143A7501 ID 115; SRM; 51-40-05-0G-0 SRM 51-40-08-0G-0; [03] VERIFIED; [04] VERIFIED FABRICATION OF NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE OUT OF MATERIAL BAC 1496-444 7075-T6 LOT#1453146-2 IAW SRM 53-00-53-2R-5; DWG 143A7501 ID 115; SRM 51-40-05-0G-0 & SRM 51-40-08-0G-0.; [05] APPLIED A CHEMICAL CONVERSION COATING TO THE MANUFACTURED PARTS IAW SRM 51-20-01 AND SRM 53-00-53-2R-5 STEP 4.
